MathSciNet Relay Station
MathSciNet bibliographic data
MR856129 47B35
Nakazi, Takahiko Kernels of Toeplitz operators. J. Math. Soc. Japan 38 (1986), no. 4, 607–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement